# SDR NACA2022081300001

- Difficulty date: August 13, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 85,165 hours, 14,363 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG BLEED EICAS LIGHT ILLUMINATED MOMENTARILY ON THE GROUND AND IN FLIGHT DURING POWER CHANGES. PERFORMED AIR SUPPLY BITE PROCEDURE PER FIM 36-20-00 NO DEFECTS NOTED. PERFORMED OPS CHECK OF BLEED SYSTEM PER AMM 36-11-00, GROUND OPS CHECK OK.
